• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Mirtazapine tapering

D

Dundee87

New member
Joined
May 27, 2019
Messages
1
Location
Dundee, scotland
Hi,

I was put onto mirtazapine 15mg in February to help with low mood and anxiety... I had a potential court case coming up as a witness. I was really sleepy on the 15mg so increased to 30mg (more is meant to be less drowsy)

I had a week of annual leave at the start of May and the whole week I was anxious... restless. When I returned to work I felt panicky and stressed to the point of feeling light headed and feeling like I was going to have a panic attack.

Went to docs to say I wanted off the medication, so he lowered me back down to 15mg. Since then my depression and anxiety has been much worse than before I started the meds.

Is it possible I’m suffering withdrawal? That was 2 weeks ago I dropped back down to 15. I also find the later in the day the worse I am. Just trying to understand if it’s the medication. I wasn’t on it for very long but I’m miserable feeling this way. Just feel like I can’t ever relax, enjoy my own company or just generally feel happy.

Any thoughts/advice welcomed!
 
Top